# SDR ASAA2014050607712

- Difficulty date: May 6, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 2,182 hours, 686 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED.  CONTINUED SINGLE FMC OPERATIONS.  ACFT GROUNDED.  REBOOTED RT FMC AND OPERATIONS RESTORED.  RT FMC OPS CHECKED OK IAW MM 34-61-02.
